# SDR CAL960255

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 850
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND KEEL BEAM PANEL SUPPORT AT BS 850 LBL 10 CORRODED THROUGH AND BOTTOM OF SUPPORT HAS SURFACE CORROSION FROM RBL 10 TO LBL 10.  A NEW SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.  (M)
